Discussions By Condition: I cannot get a diagnosis.

I am hot all the time and I sweat

Posted In: I cannot get a diagnosis. 5 Replies
  • Posted By: Bretly
  • July 22, 2007
  • 09:52 PM

I recently broke my ankle,and had a scratch that got infected with Cellulitis,after taking antibiotics now for a week and a half,I am constantly hot and sweat throughout the day,but at night im drenched.It is summer and its pretty warm and i have had night sweats before in times of heat but not like this.My doc says I am fighting the cellulitis.I am just wondering if the antibiotics are the culprit.I am taking Bactrim for my condition.Its really very unpleasant and because of it I am exhasted because i wake up many times a night.I looked all over the internet and couldnt find one source that said bactrim caused sweating,My infection is all but completely gone so I dont really think its my body fighting off the infection.Anyone have any thoughts?

Reply Flag this Discussion

5 Replies:

  • Maybe the Bactrim isn't completely working and you have some strep there, and are re-infecting yourself. I hope this is not it.
    rad-skw 1,605 Replies Flag this Response
  • Get some blood cultures done. You might need a different antibiotic.
    rad-skw 1,605 Replies Flag this Response
  • Get on amoxicillin or different kind of broad spectrum antibiotic. Amoxicillin and penicillin did wonders for me...but everytime I took Bactrim I was sick! I mean SICK. I was pukey, tired, I felt worse than before I took them. It did, however, clear up the infection...but if it gets really bad, just go ahead and switch- unless you are almost done with your current set.Some people are just allergic to sulfur drugs. Get that checked out.
    k333ly 59 Replies Flag this Response
  • Lymenet will help for a doctor. A specialized doctor! Cause infectious doctor will tell you don,t have it. go see lymenet.
    Fannou 111 Replies Flag this Response
  • Cellulitis usually responds quickly to antibiotics. However, if the infection is more widespread, or if you're having a slow recovery on oral antibiotics, you may need the treatment with antibiotics given intravenously or by injection.Antibiotics used commonly are penicillin, amoxicillin, dicloxacillin, cephalexin, cefuroxime or erythromycin. Clindamycin, doxycycline are also effective and are alternative antibiotics in persons with penicillin or cephalosporin allergy.The usual intravenous antibiotics used are penicillin-based antibiotics (e.g. penicillin G or flucloxacillin) or cephalosporins (e.g. cefotaxime).
    Anonymous 42,789 Replies
    • August 21, 2008
    • 00:28 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?